# SDR DALA2019090805213

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ACCESSES #620DT, 620FT, 620DB, AND 620EB ON AREA SETTLEMENT AND COUNTERSINK AT FUEL TANK (AD). NRC 00551: CORROSION LEVEL 2, CORROSION IS OUT OF LIMITS. FUEL ACCESS PLATE #620EB WAS REPLACED. FUEL ACCESS PLATE WAS INSTALLED UNDER NR 2040-0012, JOB 001-0340. FUEL ACCESS PLATES #620DT AND 620FT WERE REPLACED AND INSTALLED UNDER NR 2040-0012, JOB 001-0340. FUEL ACCESS #620DB MUST BE ATTENDED UNDER LP #1259822. (LP #1259827)
